Rash on Temodar

6 Posts | Page(s): 1 

Rash on Temodar

by rulebreaker on Mon Aug 31, 2015 09:55 PM

Quote | Reply

Has anyone else experienced skin rashes from Temodar? I've been on Temodar since 11/2014. I started getting random rashes on my legs and arms in the last five months or so. They itch really bad and I take a Zyrtec and they go away most of the time. They come on so randomly. Sometimes when I'm taking Temodar and sometimes on my off weeks. I haven't made any changes that would bring it on (new foods, soap, laundry detergen). Anyone else experiencing anything similar? I'm just not sure what to do.

RE: Rash on Temodar

by JuuleC on Sun Sep 06, 2015 07:20 PM

Quote | Reply
When I took temadar I had my skin peel off on my legs and forearms very light but like heavier than a sunburn like peel . Where it did this no hair grew back. Funny..

katrientys katrientys
(Inactive)

RE: Rash on Temodar

by katrientys on Thu Sep 10, 2015 07:04 AM

Quote | Reply

My dad had an awful rash and itch during his temodar treatment. But we discovered that it came from  the medication to protect your stomach. He took something based on omeprazol. Once he stopped that taking this medication, the rash disappeared!

RE: Rash on Temodar

by colijah on Tue Oct 06, 2015 12:42 PM

Quote | Reply

My hubby took temador over a year ago now and he started getting this red itchy rash that turned into open sores and he still has it! The only place he dosent have it is the palms of his hands bottom of his feet and pelvic area. They are random and come on randomly. He saw a dermo who told him he needed light therepy but we couldnt commit to it bc its an hour drive to his dermo and we would have to do that daily 5 days a week, so she suggested he go tanning as it is the same thing. Hubby is 6'3 they dont have many tanning beds that fit a man that size not to mention he thinks the idea is ridiculous. I agree they gave him a lotion that did nothing and now we find out his dermo is a resident he never saw an actual Dr. So now we are hunting for a new one. His family Dr and nero team have all seen it and have no idea either.

Ravenevermore Ravenevermore
(Inactive)

RE: Rash on Temodar

by Ravenevermore on Tue Oct 20, 2015 02:57 AM

Quote | Reply
Yes, my husband had the rash the whole time of his treatment. Once he finished temadar it cleared up. Dr. Told us it was normal. Just another wonderful side effect:(

RE: Rash on Temodar

by huxley2006 on Tue Oct 20, 2015 03:04 PM

Quote | Reply

Yes, had Rash on Temador during the 11 and 12 month. Took some bendryl while taking the temador and that seemed to do the trick.

 

Hux...

 

 

 

6 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.